Semi on-line algorithms for the partition problem

Kellerer, H. and Kotov, V. and Speranza, MG and Tuza, Zsolt (1997) Semi on-line algorithms for the partition problem. OPERATIONS RESEARCH LETTERS, 21 (5). pp. 235-242.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1262

Update Item Update Item